Alert archive / Florida / Frost Advisories in 2011
Frost Advisory 3, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this frost advisory at Nov 30, 2011, 9:47 PM EST. It took effect at Dec 1, 2011, 4:00 AM EST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Nov 30, 2011, 9:47 PM EST (02:47 UTC)
- In effect from
- Dec 1, 2011, 4:00 AM EST
- Expired
- Dec 1, 2011, 8:00 AM EST
- In force
- 4 hr
- Issued by
- NWS Tampa Bay, FL
The text
As transmitted, in the capitals the NWS used until 2016.
268 WWUS72 KTBW 010247 NPWTBW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 947 PM EST WED NOV 30 2011 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 8 AM EST THURSDAY FOR LEVY COUNTY... .THE COMBINATION OF LIGHT NORTHEAST WINDS...MOSTLY CLEAR SKIES...LOW LEVEL MOISTURE AND COLD OVERNIGHT TEMPERATURES IN THE LOWER 30S OVER LEVY COUNTY IS EXPECTED TO PRODUCE WIDESPREAD FROST TOWARDS MORNING. FLZ039-011300- /O.NEW.KTBW.FR.Y.0003.111201T0900Z-111201T1300Z/ LEVY- INCLUDING THE CITIES OF...CEDAR KEY...CHIEFLAND 947 PM EST WED NOV 30 2011 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 8 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 8 AM EST THURSDAY. * TEMPERATURE...LOW TEMPERATURES OF AROUND 32 DEGREES ARE EXPECTED ACROSS INTERIOR LEVY COUNTY FOR ONE TO TWO HOURS HOURS THURSDAY. * IMPACTS...WIDESPREAD FROST WILL DEVELOP ACROSS INTERIOR LEVY COUNTY LATE TONIGHT. SENSITIVE VEGETATION WILL BE SUSCEPTIBLE TO THESE COLD TEMPERATURES. TENDER PLANTS CAN BE KILLED AT THESE TEMPERATURES IF PROTECTIVE MEASURES ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this frost advisory went out at Nov 30, 8:00 PM EST, 1 hour 47 minutes earlier.
Area forecast discussion, Nov 30, 8:00 PM EST, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 800 PM EST WED NOV 30 2011 .UPDATE...UPPER TROUGH SWINGING THROUGH THE DEEP SOUTH THIS EVENING WITH SURFACE HIGH PRESSURE BUILDING INTO THE REGION FILTERING A VERY COLD AIRMASS THROUGH THE FL PENINSULA. 00Z SOUNDING SHOWING DRY AIRMASS ABOVE 2.5K FT SUBSIDENCE INVERSION AND STRONG WESTERLY FLOW ALOFT. NW LOW LEVEL FLOW AND COLD AIR ADVECTION OVER THE RELATIVELY WARMER E GULF PRODUCING SCATTERED TO BROKEN STRATO CU DECK THAT IS MOVING ASHORE FROM AROUND THE TAMPA BAY AREA SOUTHWARD. OVER THE NATURE COAST TONIGHT COMBINATION OF LIGHT N-NE WINDS...MOSTLY CLEAR SKIES...LOW LEVEL MOISTURE AND COLD OVERNIGHT TEMPERATURES IN THE LOWER 30S TO PRODUCE PATCHY AREAS OF FROST TOWARDS MORNING. ELSEWHERE COLD OVERNIGHT TEMPERATURES TO FALL 10-15 DEGREES BELOW NORMAL. && .AVIATION...MVFR CIGS CONTINUE TO SLOWLY ADVECT INLAND FROM SRQ NORTHWARD. LOW CIGS FROM PGD SOUTHWARD ARE STILL HANGING ON THE COAST BUT COULD POTENTIALLY PUSH INLAND LATER TONIGHT AS WINDS ARE STILL NORTHEAST. HOWEVER...EXPECTED WINDS ACROSS THE AREA TO SHIFT MORE NORTH AROUND 4Z WHICH WILL HELP BREAK UP MVRF CIGS. AFTER CIGS IMPROVE...VFR CONDITIONS WILL PREVAIL. && .MARINE...3-4 MB GRADIENT OVER THE EASTERN GULF THIS EVENING WITH MODERATE NORTHERLY WINDS AS HIGH PRESSURE BUILDS INTO THE DEEP SOUTH. SEAS WILL CONTINUE TO SLOWLY SUBSIDE FROM THE STRONG W-NW WINDS YESTERDAY AND TODAY WINDS AND SEAS THEN VEER N-NE OVERNIGHT WITH WINDS HOLDING AROUND 15 KNOTS. && .PRELIMINARY POINT TEMPS/POPS... TPA 44 70 52 75 / 0 0 0 5 FMY 49 73 53 77 / 0 0 0 5 GIF 43 70 51 75 / 0 0 0 5 SRQ 47 72 51 77 / 0 0 0 5 BKV 34 70 44 75 / 0 0 0 5 SPG 51 68 57 72 / 0 0 0 5 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && UPDATE/MARINE...25/DAVIS AVIATION...20/BARRON
Hazardous weather outlook, Nov 30, 5:00 AM EST, 16 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 500 AM EST WED NOV 30 2011 FLZ039-042-043-048>052-055>057-060>062-065-302200- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 500 AM EST WED NOV 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...RIP CURRENT IMPACT... ELEVATED SEAS OVER THE GULF WATERS THIS MORNING WILL CONTINUE TO GENERATE SOME HIGH SURF AND A MODERATE RISK OF RIP CURRENTS ALONG AREA BEACHES THROUGH EARLY TODAY. SWIM AT GUARDED BEACHES AND HEED THE ADVICE OF THE BEACH PATROL. ...WIND AND SEA IMPACT... ALTHOUGH WINDS HAVE DECREASED ACROSS THE GULF WATERS DURING THE PAST 24 HOURS...SEAS REMAIN ELEVATED IN THE 5 TO 7 FOOT RANGE NEAR SHORE AND 7 TO 9 FEET OFFSHORE. THESE SEAS WILL CONTINUE TO PRODUCE HAZARDOUS BOATING CONDITIONS OVER THE GULF WATERS THROUGH EARLY AFTERNOON TODAY. FISHERMEN AND OTHER SMALL CRAFT OPERATORS MAY WANT TO POSTPONE TRIPS INTO THE GULF UNTIL CONDITIONS IMPROVE LATER TODAY THROUGH THURSDAY. ...FIRE WEATHER IMPACT... A DRIER AIR MASS WILL OVERSPREAD ALL OF WEST CENTRAL AND SOUTHWEST FLORIDA TODAY. THIS DRIER AIR MAY ALLOW HUMIDITY VALUES TO FALL INTO THE 35 TO 40 PERCENT RANGE OVER INLAND LOCATIONS THIS AFTERNOON BUT RED FLAG CONDITIONS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ...WIND AND SEA IMPACT... STRONG SURFACE HIGH PRESSURE WILL BUILD IN NORTH OF THE REGION THURSDAY THROUGH THE UPCOMING WEEKEND. A TIGHTENING PRESSURE GRADIENT ASSOCIATED WITH THE HIGH WILL HELP TO PRODUCE AN INCREASING NORTHEAST TO EASTERLY WIND FLOW OVER THE GULF WATERS THROUGH THE PERIOD WITH BUILDING SEAS. THE INCREASING WINDS AND SEAS WILL LEAD TO HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT OPERATORS. ...FIRE WEATHER IMPACT... A DRY AIR MASS ACROSS THE REGION WILL SUPPORT HUMIDITY VALUES FALLING INTO THE 35 TO 40 PERCENT RANGE OVER INLAND LOCATIONS OF WEST CENTRAL AND SOUTHWEST FLORIDA THURSDAY AFTERNOON...BUT RED FLAG CONDITIONS ARE NOT EXPECTED. AN INCREASING NORTHEAST TO EASTERLY WIND FLOW AROUND SURFACE HIGH PRESSURE BUILDING IN TO THE NORTH OF THE REGION WILL HELP TO INCREASE MOISTURE ACROSS THE REGION FRIDAY THROUGH EARLY NEXT WEEK WHICH WILL KEEP HUMIDITY VALUES ABOVE CRITICAL LEVELS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. MCMICHAEL
Nearby
Frost Advisories in Florida, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.